Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Resolution into involutory substitutions of the transformations of a non-singular bilinear form into itself


Author: Dunham Jackson
Journal: Trans. Amer. Math. Soc. 10 (1909), 479-484
MSC: Primary 11E39
DOI: https://doi.org/10.1090/S0002-9947-1909-1500850-3
MathSciNet review: 1500850
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11E39

Retrieve articles in all journals with MSC: 11E39


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1909-1500850-3
Article copyright: © Copyright 1909 American Mathematical Society